# SDR DALA2015102806558

- Difficulty date: April 24, 2014
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 95,729 hours, 39,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN HAD LIGHTNING STRIKE DAMAGE AT BS 1030 TWO INCHES  UP FROM S6L.
